# SDR IPXA2018071831795

- Difficulty date: July 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 15,929 hours, 5,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR INSIDE HANDLE COVER STICKS OUT. WILL NOT REMAIN CLOSED.  R&R HINGE ASSY AND DOOR HANDLE IAW AMM 52-12-02-401.
